# SDR SWAA000930

- Difficulty date: May 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 37,584 hours, 36,582 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT HORIZONTAL STAB LOWER SKIN CRACKED, STA 155 FWD OF FRONT SPAR.  REPAIRED SKIN PER SRM.
